MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT

DEPUY ORTHOPAEDICS INC US SP2 AP CHAMF BLK POPUP R.H.SZ4; KNEE INSTRUMENT
Catalog Number 966144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 4 in 1 popup block was broken during surgery.It also states that the top saw capture was broken off.No surgical delay.All pieces retrieved.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint: (b)(4): investigation summary: examination and functional testing of the returned device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SP2 AP CHAMF BLK POPUP R.H.SZ4
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7122435
Report Number1818910-2017-51794
Device Sequence Number1669619
Product Code HAW
UDI-Device Identifier10603295246992
UDI-Public10603295246992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966144
Device Lot NumberGM0405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer06/14/2018
07/20/2018
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date06/18/2018
07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1